Extension of ?-? B-Spline Curves and Its Application in Surface Modelling
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Downloads: 131 | Weekly Hits: ⮙1 | Monthly Hits: ⮙15

Research Paper | Mathematics | India | Volume 5 Issue 5, May 2016

Extension of ?-? B-Spline Curves and Its Application in Surface Modelling

Reenu Sharma

An extension of - B-spline curves with a shape parameter is presented in this paper. Each curve segmet is generated by four consecutive control points. These curves possess most optimal properties of B-spline basis. We can easily obtain different shapes by altering the value of shape parameter. The lower degree of the basis functions provides less computational complexity. The associated - B-spline surfaces can exactly represent the surfaces of revolution.

Keywords: B-spline curve, shape parameter, blending function, B-spline surface, Rotational surface

Edition: Volume 5 Issue 5, May 2016

Pages: 558 - 561

Share this Article

How to Cite this Article?

Reenu Sharma, "Extension of ?-? B-Spline Curves and Its Application in Surface Modelling", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=NOV163477, Volume 5 Issue 5, May 2016, 558 - 561

Enter Your Registered Email Address





Similar Articles with Keyword 'shape parameter'

Downloads: 113 | Weekly Hits: ⮙3 | Monthly Hits: ⮙14

Research Paper, Mathematics, India, Volume 3 Issue 5, May 2014

Pages: 1019 - 1023

Shape Control of the Rational Quadratic Trigonometric B?zier Curve with two Shape Parameters

Mridula Dube, Bharti Yadav

Share this Article

Downloads: 117 | Monthly Hits: ⮙6

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 992 - 995

Constrain Control of Trigonometric Rational Quadratic Spline with Shape Parameters Based on Function Values

Mridula Dube, Meenal Priya Singh

Share this Article

Downloads: 120 | Weekly Hits: ⮙3 | Monthly Hits: ⮙11

Research Paper, Mathematics, Iraq, Volume 6 Issue 8, August 2017

Pages: 1316 - 1319

Estimating the Shape Parameter for the Power Function Distribution through Shrinkage Technique

Abbas Najim Salman, Alaa M. Hamad

Share this Article

Downloads: 120 | Monthly Hits: ⮙11

Research Paper, Mathematics, Iraq, Volume 6 Issue 11, November 2017

Pages: 1825 - 1832

Estimation R(s,k) of Generalized Rayleigh Distribution

Abbas.N.S, Eman.A.A

Share this Article

Downloads: 131 | Weekly Hits: ⮙1 | Monthly Hits: ⮙15

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 558 - 561

Extension of ?-? B-Spline Curves and Its Application in Surface Modelling

Reenu Sharma

Share this Article



Top